# SDR 2013FA0000241

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna 210N
- Aircraft serial: 21063559
- Aircraft time: 7,582 hours
- Engine: Cont IO550L
- Engine time: 618 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6120 · Propeller Controlling System
- Part: Control System
- Part number: 3450852
- Condition: Binding
- Location: Propeller
- Part time: 100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED THE PROP CONTROL SEVERAL TIMES DUE TO RATCHETY OPERATION. THE VERNIER MECHANISM DOES NOT SEEM TO RELEASE COMPLETELY MAKING IT HARD TO ADJUST PROP RPM SMOOTHLY.  WE HAVE BEEN THROUGH 3 PROP CONTROLS IN RECENT MONTHS DUE TO THIS FAULT.
